Translator Disclaimer
2020 A note on an anabelian open basis for a smooth variety
Yuichiro Hoshi
Tohoku Math. J. (2) 72(4): 537-550 (2020). DOI: 10.2748/tmj.20190917a

Abstract

Schmidt and Stix proved that every smooth variety over a field finitely generated over the field of rational numbers has an open basis for the Zariski topology consisting of “anabelian” varieties. This was predicted by Grothendieck in his letter to Faltings. In the present paper, we generalize this result to smooth varieties over generalized sub-$p$-adic fields. Moreover, we also discuss an absolute version of this result.

Citation

Download Citation

Yuichiro Hoshi. "A note on an anabelian open basis for a smooth variety." Tohoku Math. J. (2) 72 (4) 537 - 550, 2020. https://doi.org/10.2748/tmj.20190917a

Information

Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194185
Digital Object Identifier: 10.2748/tmj.20190917a

Subjects:
Primary: 14H30
Secondary: 14H10, 14H25

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • 2020
Back to Top